RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Page 224 (Mi umn4147)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Stabilization for Milnor's $K_2$-functor

L. N. Vaserstein


Full text: PDF file (98 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 13.12.1973

Citation: L. N. Vaserstein, “Stabilization for Milnor's $K_2$-functor”, Uspekhi Mat. Nauk, 30:1(181) (1975), 224

Citation in format AMSBIB
\Bibitem{Vas75}
\by L.~N.~Vaserstein
\paper Stabilization for Milnor's $K_2$-functor
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 224
\mathnet{http://mi.mathnet.ru/umn4147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404396}
\zmath{https://zbmath.org/?q=an:0326.18009}


Linking options:
  • http://mi.mathnet.ru/eng/umn4147
  • http://mi.mathnet.ru/eng/umn/v30/i1/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Vaserstein, “Foundations of algebraic $K$-theory”, Russian Math. Surveys, 31:4 (1976), 89–156  mathnet  crossref  mathscinet  zmath
    2. A. A. Suslin, “Reciprocity laws and the stable rank of polynomial rings”, Math. USSR-Izv., 15:3 (1980), 589–623  mathnet  crossref  mathscinet  zmath  isi
    3. Hazrat, R, “Bak's work on the K-theory of rings”, Journal of K-Theory, 4:1 (2009), 1  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:145
    Full text:64
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019